# SDR GUUA95132102809A

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 27,176 hours, 31,981 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED FOR FIVE MINUTES AFTER GEAR RETRACTED.  REPLACED RT MAIN LANDING GEAR UPLOCK SWITCH.  OPS CHECK NORMAL.
